# SDR QXEA200400430

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,756 hours, 5,134 cycles
- Engine: Ge CF348C1
- Engine time: 3,417 hours, 2,510 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Shutoff Valve
- Part number: 4157T43P01
- Part serial: WCP0197W
- Condition: Inoperative
- Location: Zone 400
- Part time: 251 hours, 193 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT NUMBER 2555, AFTER DEPARTURE THE AFT LAVATORY SMOKE DETECTOR WARNING MESSAGE APPEARED.  FLIGHT ATTENDANT REPORTED SEEING SMOKE NEAR THE CEILING OF CABIN.  SMOKE HAD AN ACRID SMELL TO IT.  REPLACED THE 4TH STAGE SHUT OFF VALVE ON NR 2 ENGINE, FOR PRECAUTIONARY MEASURES.  GROUND RAN ENGINES AND APU WITH NO SMOKE/SMELL NOTICED.  AIRCRAFT RETURNED TO SERVICE.
